Periodical (Journal)

ISSN  :   1687-9163 ( Print )   |   1687-9171 ( Online )   Inactive

Notes
Topics include mathematics, mathematical combinatorics [1]

Go to Website

2014 - VOLUME 2014
20 RESULTS in 53 msec
Modular Leech Trees of Order at Most 8

No authors listed.

International Journal of Combinatorics , 2014 - VOLUME 2014 , pp 1-2.

0 0
Domination Polynomials of k-Tree Related Graphs

No authors listed.

International Journal of Combinatorics , 2014 - VOLUME 2014 , pp 1-5.

0 0
On the Genus of the Zero-Divisor Graph of Zn

No authors listed.

International Journal of Combinatorics , 2014 - VOLUME 2014 , pp 1-5.

0 0
Extremal Unimodular Lattices in Dimension 36

No authors listed.

International Journal of Combinatorics , 2014 - VOLUME 2014 , pp 1-7.

0 0